Czechoslovak Mathematical Journal

Vol. 58, No. 1, 2008 · Contents

Jan Jakubik:
On a theorem of Cantor-Bernstein type for algebras

Ivan Chajda:
The axioms for implication in orthologic

Jakub Duda:
Curves with finite turn

Florian Luca:
On the Euler function of repdigits

Marian-Ioan Munteanu:
Minimal submanifolds in $R^4$ with a g.c.K. structure

Dusan Holy, Peter Vadovic:
Densely continuous forms, pointwise topology and cardinal functions

Eun Sun Choi:
Positive Toeplitz operators between the pluriharmonic Bergman spaces

Luisa Fattorusso:
A global differentiability result for solutions of nonlinear elliptic problems with controlled growths

Walter Carlip, Martina Mincheva:
Symmetry of Iteration Graphs

Basudeb Dhara, R. K. Sharma:
Derivations with power central values on Lie ideals in prime rings

Mihai Mihailescu:
On a class of nonlinear problems involving a $p(x)$-Laplace type operator

Belmesnaoui Aqzzouz:
The exactness of the projective limit functor on the category of quotients of Frechet spaces

Jan Jakubik:
Direct summands and retract mappings of generalized $MV$-algebras

Teresa Arias-Marco, Oldrich Kowalski:
Classification of 4-dimensional homogeneous D'Atri spaces

Antonin Slavik, Stefan Schwabik:
Henstock-Kurzweil and McShane product integration; Descriptive definitions

Futaba Okamoto, Ping Zhang, Varaporn Saenpholphat:
The upper traceable number of a graph

[Contents of Czechoslovak Mathematical Journal]